Articles

A generalized single product and single period problem with nonlinear parameters

K. Luo, L. KERBACHE, M. Menezes, C. VAN DELFT

International Transactions in Operational Research

May 2012, vol. 19, n°3, pp.421-433

Departments: Information Systems and Operations Management, GREGHEC (CNRS)

Keywords: Optimization, Perishable items, Production, Supply chain management


In this paper, we extend the study of the classical single-period newsboy inventory problem by considering Q1 costs that are non-linear functions of the decision variable. We assume that the demand probability density function is known to the decision maker.We prove that, under some much more relaxed conditions, the total expected profit function remains concave and classical optimization methods can thus be used to get the global optimal solution. After that, we provide numerical examples for illustrative purpose


JavaScriptSettings